# SDR DJFA20190318001

- Difficulty date: March 18, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N330FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500028
- Aircraft time: 6,657 hours, 4,505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

WHILE IN CLIMB FLT LVL 400-430 HAD CAS MESSAGES DUCT 1 OVER TEMP COME ON AND WITHIN ONE MINUTE HAD CAS MESSAGE DUCT 2 OVERTEMP COME ON AS WELL.  ACCOMPLISHED THE QRH PROCEDURE WITH RESULTING PAX O2 MASKS DEPLOYMENT. FOUND RAM AIR VALVE FLAPPER BROKEN. REMOVED AND REPLACED RAM AIR VALVE ASSEMBLY AND OPS / LEAK CHECKED WITH NO DEFECTS FOUND IAW AMM 21-23-00 P/N 550-17170-401 S/N 0001016409
